# SDR DALA2016110708299

- Difficulty date: November 6, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N902DE
- Make and model: Doug MD-88
- Aircraft serial: 53379
- Aircraft time: 64,410 hours, 47,114 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CANTED FRAME STA Y 1510 REF LONG 2R AT AFT ACC COMPARTMENT.  CRACKED FRAME WAS REMOVED AND REPLACED PER SRM 51-30-2 AND 51-30-5.
